# SDR SWIA20240528

- Difficulty date: May 28, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #3 SLAT MID SLAT TRACK HAS AREA WORN (MKD IN RED)     (C-CHECK RO 8/22/2024)    REMOVED DAMAGE ON SLAT TRACK 3-2 REF CRJ-700 SRM 51-12-00-001-001-A01 SLAT 3-2 SLAT- FWD FLANGE AND WAS FOUND TO BE OUT OF LIMITS AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1601 REV -- DATED 2024-07-08. AND TASK 51-900-1002-SKY
